# SDR UPS01436030

- Difficulty date: June 8, 2001
- Submitted: June 8, 2001
- Operation: Air carrier
- Aircraft: N527UP
- Make and model: Boeing 747259B
- Aircraft serial: 21730
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, EMERGENCY LIGHT INOP IN UPPER DECK MOST AFT LIGHT.  RELAMPED, NO HELP.  REPLACED EMERGENCY EXIT LIGHT BATTERY PACK AND CKS GOOD.
